# SDR FDEA201109103823

- Difficulty date: September 10, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,920 hours, 18,863 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622370
- Condition: Gouged
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, NR 7 SLAT OTBD HOOK AREA HAS GOUGE ON T/E SKIN OTBD SIDE.   REMOVED DAMAGED DOUBLER IAW SRM REV 103 51-30-2  FABRICATED DOUBLER AND INSTALLED IAW SRM 57-50-3 FIG 10.
